# SDR DALA2022082905774

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2380527) DURING INSPECTION FOUND CRACK ON LOWER SKIN BTW STA WS 564.5 TO WS 591.5 FRON OF FUEL ACCESS PANEL AT RH WING. LOWER SKIN BTW WSTA 591.5-WSTA 564.5 AND S-9R WAS REPAIRED PER ER/A 600704-14.
